# SDR DALA2017102407798

- Difficulty date: October 23, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 25 STA 987-1054 CORRODED IN 2 PLACES. DEPTH .07" WIDTH 1.3" LENGTH 4" AT DEEPEST BLEND. FOUND TO BE OUT OF LIMITS. SEAT TRACK NEEDS REPAIR.  REMOVED SEAT TRACK DAMAGE AND INSTALLED NEW SEAT TRACK AND RESTORED FINISH IAW SRM53-00-52.
